# SDR COMA0260026

- Difficulty date: January 2, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 17,779 hours, 17,329 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Breaker
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5763 AILERON CONFIG WARNING DURING T/O.RESET TRIPPED AILERON CIRCUIT BREAKER.
